# SDR HEEA0011205

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EH
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Faulty
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBERS ON TRANSPONDER DOES NOT MATCH WHAT TOWER SAYS. FOUND CODING SWITCHES DIRTY, POSSIBLE CAUSING INCORRECT CODING. CLEANED SWITCHES TO REPAIR.  REPLACED WEAK V101 CAVITY OSCILLATOR AND DETERIORATED R477 RESISTOR.  ADJUSTED AS NEEDED. BENCH CHECK GOOD.
